# SDR AALA202008069013

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 55,865 hours, 27,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80088000
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   EMERGENCY PATH LIGHT INOPERATIVE DUE TO BROKEN ELECTRICAL CONNECTOR AT SEAT ROW 27ABC.  REPLACED BROKEN CONNECTOR AT SEAT ROW 27ABC IAW ESPM 20-44-00..
